Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 165219, 6 pages
http://dx.doi.org/10.1155/2015/165219
Research Article

The Analysis, Optimization, and Simulation of a Two-Stage Tandem Queueing Model with Hyperexponential Service Time at Second Stage

1Department of Statistics, Faculty of Science and Arts, Ondokuz Mayıs University, 55200 Samsun, Turkey
2Department of Statistics, Faculty of Science and Arts, Amasya University, 5000 Amasya, Turkey

Received 15 May 2015; Accepted 28 October 2015

Academic Editor: Purushothaman Damodaran

Copyright © 2015 Vedat Sağlam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. C. Niu, “Bounds for the expected delays in some tandem queues,” Journal of Applied Probability, vol. 17, no. 3, pp. 831–838, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. B. Wolfson, “Some moment results for certain tandem and multiple-server queues,” Journal of Applied Probability, vol. 21, no. 4, pp. 901–910, 1984. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. K. Ohno and K. Ichiki, “Computing optimal policies for controlled tandem queueing systems,” Operations Research, vol. 35, no. 1, pp. 121–126, 1987. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. T. Katayama, “A cyclic service tandem queueing model with parallel queues in the first stage,” Communications in Statistics. Stochastic Models, vol. 4, no. 3, pp. 421–443, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  5. P. K. Johri and M. N. Katehakis, “Scheduling service in tandem queues attended by a single server,” Stochastic Analysis and Applications, vol. 6, no. 3, pp. 279–288, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  6. I. Ziedins, “Tandem queues with correlated service times and finite capacity,” Mathematics of Operations Research, vol. 18, no. 4, pp. 901–915, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. S. Wolf and K. Sigman, “Moments in tandem queues,” Operations Research, vol. 46, no. 3, pp. 378–380, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. I. Duenyas, D. Gupta, and T. L. Olsen, “Control of a single-server tandem queueing system with setups,” Operations Research, vol. 46, no. 2, pp. 218–230, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. C. Knessl and C. Tier, “A diffusion model for two tandem queues with general renewal input,” Communications in Statistics. Stochastic Models, vol. 15, no. 2, pp. 299–343, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  10. A. Marin and S. R. Bulo, “Explict solutions for queues with hypo-exponential service time and applications to product-form analysis,” in Proceedings of the 5th International ICST Conference on Performance Evaluation Methodologies and Tools, pp. 166–175, Paris, France, 2011.
  11. W. J. Stewart, Probability, Markov Chains, Queues, and Simulation, Princeton University Press, Princeton, NJ, USA, 2009. View at MathSciNet
  12. S. Andradóttir and H. Ayhan, “Throughput maximization for tandem lines with two stations and flexible servers,” Operations Research, vol. 53, no. 3, pp. 516–531, 2005. View at Publisher · View at Google Scholar · View at Scopus
  13. M. V. Vuuren and I. J. B. F. Adan, “Performance analysis of tandem queues with small buffers,” IIE Transactions, vol. 41, no. 10, pp. 882–892, 2009. View at Publisher · View at Google Scholar · View at Scopus
  14. V. Sağlam, E. Yücesoy, M. Sağır, and M. Zobu, “A study on a tandem stochastic queueing model with parallel phases and a numerical example,” Science Journal of Applied Mathematics and Statistics, vol. 3, no. 2, pp. 33–38, 2015. View at Publisher · View at Google Scholar
  15. D. Gross, J. F. Shortle, J. M. Thompson, and C. M. Harris, Fundementals of Queueing Theory, John Wiley & Sons, 4th edition, 2008.
  16. V. Sağlam and M. Zobu, “A two-stage model queueing with no waiting line between channels,” Mathematical Problems in Engineering, vol. 2013, Article ID 679369, 5 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet